American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Vincenzo Di Gennaro. Hierarchical structure of the family of curves with maximal genus verifying flag conditions. Proc. Amer. Math. Soc. 136 (2008) 791-799. MR 2361850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Antonio Lanteri, Marino Palleschi and Andrew J. Sommese. On the adjunction mapping of very ample vector bundles of corank one. Trans. Amer. Math. Soc. 356 (2004) 2307-2324. MR 2048519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1